MathSciNet Relay Station
MathSciNet bibliographic data
MR2349571 (2008k:05191) 05C80 (05C30 60C05 60F17 60J80)
Marckert, Jean-François; Miermont, Grégory Invariance principles for random bipartite planar maps. Ann. Probab. 35 (2007), no. 5, 1642–1705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement